# SDR SWAA2023080184183

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N8529Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36974
- Aircraft time: 20,956 hours, 10,240 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR GIRT BAR BRACKET IS LOOSE.<[01] TIGHTENED FWD GALLEY DOOR SLIDE GIRT BAR STOWAGE BRACKET REF AMM 25-66-01.
